# SDR V0XD201406180149

- Difficulty date: June 18, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER LATCH WON’T OPEN FROM OUTSIDE.  CREW ESCAPE HATCH OUTER LATCH REMOVED & CLEANED IAW 51-26-00.  REINSTALLED IAW AMM 52-22-02.  OPERATIONS CHECKED GOOD.
